# SDR UALA2013032701958

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD FUSELAGE VHF ANTENNA HAS DELAMINATION AND SURFACE CORROSION MARKED.  REMOVED AND REPLACED LOWER FWD FUSELAGE VHF ANTENNA IAW B757 AC MM 23-12-03 GND TEST NORMAL.
